Complutense University Library

Prabir Roy's space Δ as a counterexample in shape theory


Morón, Manuel A. (1986) Prabir Roy's space Δ as a counterexample in shape theory. Proceedings of the American Mathematical Society, 98 (1). pp. 187-188. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:


In this note we use the space Δ in order to prove that a result concerning movability and mutational retractions cannot be transferred from the compact to the arbitrary metrizable case

Item Type:Article
Uncontrolled Keywords:Movable; mutational retract; Prabir Roy's space Δ.
Subjects:Sciences > Mathematics > Topology
ID Code:15722

K. Borsuk, Theory of shape, Monogr. Mat. 59, PWN, Warsaw, 1975.

R. Engelking, General topology, Monogr. Mat. 60, PWN, Warsaw, 1977.

R. H. Fox, On shape, Fund. Math. 74 (1972), 47-71.

S. Godlewski, Mutational retracts and extensions of mutations, Fund. Math. 84 (1974), 47-65.

P. Nyikos, Prabir Roy's space Δ is not N-compact, General Toplogy Appl. 3 (1973), 197-210.

P. Roy, Nonequality of dimensions for metric spaces, Trans. Amer. Math. Soc. 134 (1968), 117-132.

K. Sakai, Some properties of MAR and MANR, Tôhoku Math. J. 30 (1978), 351-366.

S. Spiez, A majorant for the family of all movable shapes, Bull. Acad. Polon. Sci. 21 (1973), 615-620.

Deposited On:22 Jun 2012 08:31
Last Modified:05 Nov 2013 15:32

Repository Staff Only: item control page